# SDR 96ZZZX1457

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799SC
- Make and model: Lear 60LEAR
- Aircraft serial: 067
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Part number: ELB1728211PL
- Condition: Inoperative
- Location: Lt Side Gcp
- Part time: 35 hours
- Component: 60184075
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER HEAT LIGHT ON, STAB HEAT CONFIRMED INOPERATIVE.  P745 ON GENERATOR CONTROL PANEL FOUND TO BE MAKING POOR CONTACT.  THE HEAVY (NR 10) WIRE ON THIS PLUG TENDS TO 'TIP' THE UPPER PORTION AFT CAUSING LOSS OF CONTACT ON THE SHORT PINS IN THIS PLUG.  WHEN THIS PLUG WAS RECONNECTED, NR 2 RT BUS FEED WAS LOST.  PROBLEM CORRECTED BY LEARJET, WICHITA CRS LJ9R810J, BY REPLACING PN ELB-1728-211PL.  SUBMITTER STATED THIS PLUG SHOULD BE RE-PINNED OR REPLACED USING LONGER PINS TO GIVE ADEQUATE PIN TO SOCKET CONTACT.
